# SDR RAIA951124

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG107150G14
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,242 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7073 - RIGHT OIL PRESSURE WENT TO 140.  REPLACED OIL PRESSURE TRANSMITTER.  (M)
